# SDR AALA202106109004

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 4,510 hours, 1,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR EMERGENCY EXIT SIGN FELL OFF ON LANDING. RE SECURED LENS AND PERFORMED OPERATIONS CHECK OF LIGHT PER AMM 33-51-00.
